Advil Film-Coated Ibuprofen 200 mg Tablets 40 ea ( Pack of 6)


Advil Film-Coated Ibuprofen 200 mg Tablets 40 ea ( Pack of 6) by Wyeth Consumer Healthcare at Oasis of Health. MPN: 556548. Hurry! Limited time offer. Offer valid only while supplies last. Indications pain relief, anti-inflammatoryStops Pain in its TracksPain can get worse if you don't treat it quickly. If you wait too long relieving your pain can become more difficult. You need a pain reliever that stops pain in its tracks.Fast Acting AdvilThis new Fast Acting Advil Film Coated Tablet stops pain in its tracks before it gets worse. With its ultra thin film coating and unique fast absorbing Advil Ion Core Technology, this new Advil is so advanced it goes to work in minutes. No othe


Advil Film-Coated Ibuprofen 200 mg Tablets 40 ea ( Pack of 6) by Wyeth Consumer Healthcare
4.2 out of 5 stars with 17 reviews
Condition: New
Availability: In Stock
$50.32


Quantity:  

 


Product Description & Reviews

Indications pain relief, anti-inflammatoryStops Pain in its TracksPain can get worse if you don't treat it quickly. If you wait too long relieving your pain can become more difficult. You need a pain reliever that stops pain in its tracks.Fast Acting AdvilThis new Fast Acting Advil Film Coated Tablet stops pain in its tracks before it gets worse. With its ultra thin film coating and unique fast absorbing Advil Ion Core Technology, this new Advil is so advanced it goes to work in minutes. No other OTC pain reliever has been proven to work faster. Ingredients Active ingredient (in each tablet) Ibuprofen 200 mg (provided as ibuprofen sodium 256 mg) (NSAID) Inactive ingredients acesulfame potassium, caramel color, carnauba wax, colloidal silicon dioxide, copovidone, ferric oxide, hypromellose, mannitol, medium-chain triglycerides, microcrystalline cellulose, natural and artificial flavor, pharmaceutical ink, polyethylene glycol, propylene glycol, sodium lauryl sulfate, sucralose, titanium dioxide

Features & Highlights

  • Headache
  • Menstrual Cramps
  • Muscular aches

Additional Information

Manufacturer:
Wyeth Consumer Healthcare
Category:
Non-Aspirin
MPN:
556548
Part Number:
556548
Publisher:
Wyeth Consumer Healthcare
Binding:
Health and Beauty

 


Have questions about this item (556548), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Wyeth Consumer Healthcare, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: FAE-7014,
Anti-inflammatory, fever reducer, and pain reliever -Easy to swallow coated tablets -Packed in a perforated dispenser box for easy access Dispensed from the Smart Tab, ezRefill box, which includes an indicator tab to alert users when to reorder. The ...

mpn: WC015110, ean: 0725410719600,
Advil Travel Size Tablets Vial 10 Pieces per Pack - Bulk Value Pack of 12Quality you can trust from Select Brand. laxatives. Laxative and Stool Softener.

mpn: PPAX1202335, ean: 0041167300145,
Formulated To Relieve More Menstual Discomforts Than Single Ingredient ProductsMaximum strength for effective relief of menstrual discomforts. Relieves the pain of cramps, headaches and backaches. Diuretic to relieve water weight gain and an ingredie...

mpn: B07B9CQSTL, ean: 0305731715590,
Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making the...